# SDR FDEA201304210823

- Difficulty date: April 21, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 60,914 hours, 21,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33121
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CROWN SKIN S4R, BS 403, 1.25 INCHES LONG.  REPAIRED IAW EA F-5330-154147 PART 1.
